# SDR VNAA2022080999921

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 13,409 hours, 12,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035146013
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN FS1000-1015 STGR 25R-26R 

CORRECTIVE ACTION: 

FUSELAGE  SKIN CORROSION FS1000-1015 STGR 25R-26R REPAIR PER EA 22-C9-53-0848 REV IR SECTION III- PERMANENT REPAIR
